I learned the hard way about the more serious side effects of Remicade such as neuropathy. I have neuropathy in both legs and feet and also both hands and arms below the elbows. The decision, after much testing, is that it was caused by the Remicade. I found the more serious side effects listed at drugs.com. It appears that there are more serious side effects from methotrexate. I am also on methotrexate and recently have had to start backing off due to liver function. My advice to to make sure you are well educated about the disease and the drugs. This way you can make an educated decision of what you can live with in order to be able to walk. Fortunately, I am told, that my neuropathy and drop foot can heal and my liver function is getting better. Unfortunately, I started with a debilitating serious RA attack which led to high doses of medication so I could continue to work and live. When I look back, this really started 5 years ago but I just ignored the symptoms thinking it was due to a weight gain and being overworked. Now I no longer ignore symptoms. Live and learn ! Remember you only have to take care of you while your doctor has many patients to oversee.